# SDR AALA201912279013

- Difficulty date: December 26, 2019
- Submitted: December 28, 2019
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 21,925 hours, 4,527 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Agent
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: ENG 1 AGENT # 2 DISCH COME ON/ILLUM INTERMIT DURING FLIGHT. MAINTENANCE REPLACED SOCKET CONTACT OF THE CONNECTOR SWEI-A IAW ESPM 20-48-24, PERFORMED CONTINUITY CHECK OF THE CONNECTOR SWEI-A IAW AWM 26-21-02 CHECK IS OK. PERFORMED OPERATIONAL TEST OF THE LOOP/S SQUID IAW AMM 26-12-00-710-001-A. TEST IS OK.
